Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 92, NWS Shreveport, LA

April 27, 2014McCurtain County, Oklahoma

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 27, 2014, 10:32 PM CDT for McCurtain County, Oklahoma. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2014, 10:32 PM CDT (03:32 UTC)
Expired
Apr 27, 2014, 11:15 PM CDT
In force
43 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

County McCurtain County, OK

The radar

The Western Arkansas radar (KSRX), 103 km from the middle of the area, began a volume at 03:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 1:46 PM CDTTornado WatchSPC9 hr
Apr 27, 3:36 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 3.5 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2014-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1893 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2014-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 169 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1893 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
1351 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
169 m²/s²
0-3 km storm-relative helicity
215 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

631 
WUUS54 KSHV 280332
SVRSHV
OKC089-280415-
/O.NEW.KSHV.SV.W.0092.140428T0332Z-140428T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1032 PM CDT SUN APR 27 2014

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MCCURTAIN COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 1115 PM CDT

* AT 1030 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND   
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR    
  SHERWOOD...OR 34 MILES NORTHWEST OF DE QUEEN...AND MOVING          
  NORTHEAST AT 45 MPH. HAIL TO NEAR QUARTER SIZE WAS REPORTED 
  EARLIER WITH THIS STORM IN BATTIEST. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SMITHVILLE...WATSON...BEACHTON AND PLUNKETVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3451 9483 3451 9452 3449 9445 3445 9445
      3412 9448 3408 9504 3452 9486
TIME...MOT...LOC 0331Z 224DEG 39KT 3436 9478

$$

13
1 follow-up statement
320 
WWUS54 KSHV 280402
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1102 PM CDT SUN APR 27 2014

OKC089-280415-
/O.CON.KSHV.SV.W.0092.000000T0000Z-140428T0415Z/
MCCURTAIN OK-
1102 PM CDT SUN APR 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR MCCURTAIN COUNTY...

AT 1102 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 7 MILES EAST OF SHERWOOD...OR 29 MILES 
SOUTHWEST OF MENA...MOVING NORTHEAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SMITHVILLE...WATSON...BEACHTON AND PLUNKETVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING
FOR SOUTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING FOR SOUTHWEST
ARKANSAS AND NORTHEAST TEXAS.

&&

LAT...LON 3409 9492 3449 9474 3451 9452 3449 9445
      3445 9445 3412 9448
TIME...MOT...LOC 0402Z 224DEG 39KT 3440 9462

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 9:32 PM CDT, 1 hour earlier.

Area forecast discussion, Apr 27, 9:32 PM CDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
932 PM CDT SUN APR 27 2014

.UPDATE...

TO EXTEND TORNADO WATCH 97 FOR PARTS OF NORTHEAST TEXAS AND SOUTHWEST
ARKANSAS UNTIL 11 PM CDT...AND CANCEL THE REMAINING ZONES IN NORTHEAST
TEXAS...NORTH LOUISIANA...AND UNION COUNTY ARKANSAS. TORNADO WATCH
100 REMAINED IN EFFECT UNTIL 11 PM CDT FOR SOUTHEAST OKLAHOMA AND
PARTS OF SOUTHWEST ARKANSAS. A NEW WATCH MAY BE CONSIDERED TO
REPLACE THESE LATER TONIGHT WITH ADDITIONAL DEVELOPMENT POSSIBLE
FOR THE REMAINING OVERNIGHT HOURS.

&&

.DISCUSSION...

OTHER THAN EXTENDING SOME COUNTIES IN NE TX AND SW AR IN TORNADO
WATCH 97 NO SIGNIFICANT CHANGES WERE MADE. THIS EVENING A LARGE
UPPER CLOSED LOW CENTERED OVER THE CENTRAL PLAINS WILL ROTATE AS
IT WOBBLES NORTHEAST AND THEN SOUTHEAST INTO THE CENTRAL SECTIONS
OF THE COUNTRY WITH SEVERAL SPOKES OF ENERGY MOVING AROUND THE
PERIPHERY HELPING TO CONTINUE A THREAT FOR WEATHER. LATER DURING
THE OVERNIGHT HOURS THERE WILL CONTINUE TO BE A CHANCE FOR RE-
DEVELOPMENT OF SHOWERS AND THUNDERSTORMS ACROSS THE FOUR STATE
REGION NEAR AND WITH A DRY LINE OUT TO THE WEST FOLLOWED CLOSELY
BY A COLD FRONT. THE COLD FRONT WILL OVERTAKE THE DRY LINE AND BY
AROUND 6 TO 7 AM POSSIBLY NEARING A TEXARKANA ARKANSAS TO
JACKSONVILLE TEXAS LINE...MOVING TO NEAR AN EL DORADO ARKANSAS TO
SHREVEPORT LOUISIANA AND LUFKIN TEXAS NEAR MID DAY. /06/

&&

PREV DISCUSSION... /ISSUED 709 PM CDT SUN APR 27 2014/

AVIATION...

VFR FLIGHT CATEGORIES PERSIST ACROSS ALL ARKLATEX TERMINALS THIS
EVENING...AS THUNDERSTORM DEVELOPMENT HAS BEEN HELD IN CHECK BY A CAP
AND SLOW MOVING DRY LINE TO THE WEST. CURRENTLY WE HAVE ONE
ISOLATED STORM IN WOOD COUNTY...BUT THIS STORM REMAINS FOR AWAY
FROM ANY ARKLATEX TERMINALS. THIS STORM MAY MOVE INTO THE
TEXARKANA AREA LATER IF IT CONTINUES TO LIVE...OTHERWISE NO THREAT
FOR CONVECTION IS BEING HIGHLIGHTED IN AREA TAFS AT THIS TIME.
MVFR CIGS ENTER TAFS IN LA AND AR AFTER 06Z...AS BOUNDARY LAYER
MOISTURE WILL BE ABUNDANT THERE OVERNIGHT. /11/

PREV DISCUSSION... /ISSUED 413 PM CDT SUN APR 27 2014/

DISCUSSION...
PDS TOR WATCH #100 JUST COORDINATED WITH SPC AND ISSUED FOR
MCCURTAIN COUNTY OK AS WELL AS OUR NRN TIER OF AR COUNTIES GOOD
UNTIL 04Z...REPLACING TOR WATCH #97 PREVIOUSLY IN EFFECT.
OTHERWISE...THE REMAINDER OF TOR WATCH 97 REMAINS IN EFFECT
FARTHER S TOWARDS THE I-20 CORRIDOR OF E TX/N LA THROUGH 02Z. THE
CAP IS BEGINNING TO BREAK ALONG THE DRY LINE WHICH EXTENDS JUST E
OF A GYI...TO NEAR TKI...TO DAL...TO CPT AND GOP AS OF 20Z...WHERE
SCT SUPERCELLS HAVE DEVELOPED JUST AHEAD OF IT NEAR THE RED RIVER
W OF HUGO...AND ON THE E SIDE OF THE DFW METROPLEX. EXTREME
INSTABILITY HAS DEVELOPED JUST E OF THE DRY LINE ACROSS E
TX...WHERE MLCAPES HAVE RISEN TO 4000+ J/KG...WITH CAPES NOT MUCH
LOWER FARTHER E ACROSS SE OK/SW AR/N LA. THE BEST BACKING OF THE
LOW LEVEL WINDS REMAIN OVER NE LA/SCNTRL AND CNTRL AR AWAY FROM
THE BEST FORCING...BUT THIS WILL CHANGE BY THIS EVENING AS THE
95+KT UPPER JET STREAK OVER N TX ROUNDS THE TROUGH INTO SE OK/SW
AR AND ENHANCES LARGE SCALE DIFFLUENCE OVER THIS AREA. THE KSHV
88-D DEPICTS A BAND OF -SHRA THAT HAS DEVELOPED WELL AHEAD OF THE
DRYLINE OVER NE TX/SW AR...WHERE THE SFC ANALYSIS REVEALS A
CONFLUENT BNDRY HAS DEVELOPED AND ENHANCED LOCALIZED CONVERGENCE.
THIS WILL BE ONE AREA TO WATCH THIS EVENING ESPECIALLY AS THE CAP
FARTHER E AWAY FROM THE DRY LINE BREAKS...GIVEN THE EXTREME
INSTABILITY AND BACKING LOW LEVEL WINDS. POPS ARE A TOUGH CALL
TONIGHT...BUT WITH THE SHORT TERM PROGS SHIFTING THE HEAVIER
RAINFALL AXIS FARTHER NE AND E OF THE CWA...HAVE MAINTAINED LIKELY
POPS OVER SW AR...TAPERING HIGH CHANCE POPS FARTHER W AND S ACROSS
NE TX/N LA. WILL ALLOW THE LAKE WIND ADVISORY TO EXPIRE AT 00Z AS
SCHEDULED...ALTHOUGH WINDS MAY STAY NEAR ADVISORY CRITERIA IN SOME
PLACES BUT GRADUALLY RELAX THROUGH THE EVENING.

THE DRY LINE SHOULD PULL UP STATIONARY JUST W OF THE FORECAST AREA
TONIGHT...ALTHOUGH THE NRN EXTENT MAY EVENTUALLY NUDGE E INTO
MCCURTAIN COUNTY LATE...GIVEN THE BETTER EWD MOTION AT THE PRESENT
TIME THAN FARTHER S ACROSS TX. THIS BNDRY REMAINS PROGGED TO MIX E
INTO SCNTRL AR/NW LA/DEEP E TX BY MONDAY AFTERNOON...AND WILL
FOCUS SCT CONVECTION ONCE AGAIN MAINLY FROM LOWER TOLEDO BEND NE
INTO NCNTRL LA/SE AR. THE FLOW SHOULD REMAIN UNIDIRECTIONAL OVER
THESE AREAS THROUGH THE DAY WHICH WOULD LIMIT THE TORNADIC
THREAT...ALTHOUGH MODERATE INSTABILITY AND STRONG SHEAR WOULD HELP
ENHANCE THE SVR THREAT ONCE AGAIN. THIS CONVECTION SHOULD DIMINISH
DURING THE EVENING AS IT OUTRUNS TO DRY LINE...WITH THE SFC BNDRY
POSSIBLY BACKING N A BIT INTO NW LA/SW AR BY DAYBREAK TUESDAY
BEFORE A COOL FRONT REINFORCES IT QUICKLY E OUT OF THE AREA
TUESDAY AFTERNOON. CAN/T RULE OUT SCT ELEVATED CONVECTION TUESDAY WITH
THE NEXT SHORTWAVE ROUNDING THE CLOSED LOW CENTER...WHICH WILL
WOBBLE THROUGH MIDWEEK OVER THE MIDWEST...AND HAVE MAINTAINED
CHANCE POPS MAINLY OVER NCNTRL LA.

COOLER AND DRIER AIR WILL PERSIST THROUGH THE REMAINDER OF THE
WEEK...AS NW FLOW ALOFT WILL CONTINUE. HAVE NOT FOCUSED ON THE
EXTENDED MUCH THIS AFTERNOON GIVEN THE ENHANCED SVR THREAT THIS
AFTERNOON/TONIGHT. THANK YOU SPC AND SURROUNDING WFO/S FOR
COORDINATION THIS AFTERNOON. /15/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  69  84  58  78  51 /  50  30  10  30  10
MLU  69  83  62  79  52 /  60  50  30  30  10
DEQ  58  79  48  72  46 /  50  10  10  10  10
TXK  65  83  55  75  48 /  60  20  10  20  10
ELD  68  82  57  78  49 /  70  40  20  30  10
TYR  62  84  54  76  49 /  30  10  10  10  10
GGG  66  83  56  77  50 /  40  10  10  10  10
LFK  69  87  60  81  52 /  30  20  10  20  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

06
Hazardous weather outlook, Apr 27, 12:14 PM CDT, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1214 PM CDT SUN APR 27 2014

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-281100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
1214 PM CDT SUN APR 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON OVER NORTHEAST TEXAS...SOUTHEAST OKLAHOMA...SOUTHWEST
ARKANSAS...AND PORTIONS OF NORTH LOUISIANA...AHEAD OF AN
APPROACHING DRY LINE THAT WILL MIX EAST INTO EASTERN OKLAHOMA AND
EASTCENTRAL TEXAS...AND A STRONG UPPER LEVEL STORM SYSTEM OVER THE
CENTRAL PLAINS. THE AIR MASS HAS BECOME VERY UNSTABLE THIS
AFTERNOON...WITH STRONG WIND SHEAR THAT WILL AID RAPID DEVELOPMENT
AND ROTATION WITHIN THESE STORMS. DAMAGING WINDS...LARGE
HAIL...AND TORNADOES WILL BE POSSIBLE...SOME OF WHICH MAY BE
STRONG. LOCALLY HEAVY RAINFALL AND LOCALIZED FLOODING WILL BE
POSSIBLE AS WELL LATE THIS AFTERNOON AND EVENING OVER SOUTHWEST
ARKANSAS AND EXTREME NORTHERN LOUISIANA. THE SEVERE WEATHER THREAT
WILL CONTINUE THROUGH LATE TONIGHT ACROSS SOUTHCENTRAL ARKANSAS
AND NORTHCENTRAL LOUISIANA BEFORE WEAKENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO REDEVELOP
MONDAY OVER DEEP EAST TEXAS...NORTHCENTRAL LOUISIANA...AND
POSSIBLY SOUTHCENTRAL ARKANSAS...AS THE DRY LINE MIXES EAST INTO
THESE AREAS BY AFTERNOON. SCATTERED SEVERE THUNDERSTORMS WILL BE
POSSIBLE MAINLY OVER NORTHCENTRAL LOUISIANA...AS AN UNSTABLE AIR
MASS AGAIN DEVELOPS WITH STRONG HEATING. DAMAGING WINDS AND LARGE
HAIL WILL BE THE PRIMARY THREATS...ALTHOUGH ISOLATED TORNADOES CAN
NOT BE RULED OUT. THE SEVERE WEATHER THREAT SHOULD DIMINISH MONDAY
EVENING AS THE STORMS PUSH EAST INTO THE LOWER MISSISSIPPI VALLEY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR
RADIO OPERATORS...WILL BE NEEDED THIS AFTERNOON AND TONIGHT.

15

In the hours before

Local storm report, Apr 27, 6:44 PM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
644 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     HAIL             QUITMAN                 32.80N  95.44W
04/27/2014  E1.75 INCH       WOOD               TX   FIRE DEPT/RESCUE

            HAIL DAMAGED VEHICLES

&&

EVENT NUMBER SHV1400314

20
Local storm report, Apr 27, 6:59 PM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
659 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     HAIL             QUITMAN                 32.80N  95.44W
04/27/2014  M1.25 INCH       WOOD               TX   BROADCAST MEDIA

            PHOTOS FROM KLTV FACEBOOK VERIFIED HAIL REPORTS

&&

EVENT NUMBER SHV1400315

20
Local storm report, Apr 27, 9:25 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
925 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             2 SE MOUNT PLEASANT     33.15N  94.95W
04/27/2014  M1.00 INCH       TITUS              TX   BROADCAST MEDIA

            PHOTOS FROM MARK SCIRTOS KLTV FACEBOOK PAGE CONFIRM
            1.00 IN HAIL.

&&

EVENT NUMBER SHV1400316

20
Local storm report, Apr 27, 9:43 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
943 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             2 SW OMAHA              33.16N  94.77W
04/27/2014  E1.00 INCH       MORRIS             TX   BROADCAST MEDIA

            PHOTO FROM MARK SCIRTO KLTV FACEBOOK PAGE CONFIRM 1.00
            HAIL NEAR OMAHA TX

&&

EVENT NUMBER SHV1400317

20
Special weather statement, Apr 27, 9:44 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
944 PM CDT SUN APR 27 2014

OKZ077-280330-
MCCURTAIN-
944 PM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1030 PM CDT...FOR THE FOLLOWING
COUNTY...

IN SOUTHEAST OKLAHOMA...
     MCCURTAIN...

INCLUDING THE FOLLOWING LOCATIONS...
     BATTIEST...BEACHTON...BETHEL...GLOVER...HOCHATOWN...MOUNT
     HERMAN...PICKENS...RINGOLD...RUFE...SHERWOOD...SLIM...
     SMITHVILLE...WATSON AND WRIGHT CITY...

AT 944 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES
EAST OF CLOUDY TO SAWYER...OR ALONG A LINE EXTENDING FROM 24 MILES
SOUTHEAST OF CLAYTON TO 9 MILES EAST OF HUGO...MOVING NORTHEAST AT 40
MPH.

NICKEL SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

13
Local storm report, Apr 27, 10:19 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1019 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1018 PM     HAIL             BATTIEST                34.40N  94.93W
04/27/2014  E1.00 INCH       MCCURTAIN          OK   PUBLIC

            REPORT OF 1.00 IN HAIL FROM GROCERY STORE IN BATTIEST.

&&

EVENT NUMBER SHV1400318

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 10:06 PM CDTSevere Thunderstorm WarningSHVMcCurtain24 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.